# SDR AALA202111010397

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 71,237 hours, 8,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE SPRING IN THE EMERGENCY LIGHTS PROTECTIVE CAP IS BROKEN AND CAUSES THE SWITCH TO BIAS TOWARDS OFF. FOUND EMERGENCY LIGHT SWITCH PROTECTIVE CAP SPRING LOOSE. RE-SECURED SPRING PER AMM 20-13-01.
